Division formulas on projective varieties
Journal article, 2016

We introduce a division formula on a possibly singular projective subvariety X of complex projective space PN, which, e.g., provides explicit representations of solutions to various polynomial division problems on the affine part of X. Especially we consider a global effective version of the Briançon–Skoda–Huneke theorem. The first author was partially supported by the Swedish Research Council. The second author was supported by a postdoc grant from the Swedish Research Council.

Author

Mats Andersson

Chalmers, Mathematical Sciences, Mathematics

University of Gothenburg

Lisa Nilsson

Chalmers, Mathematical Sciences, Mathematics

University of Gothenburg

Mathematische Zeitschrift

0025-5874 (ISSN) 1432-8232 (eISSN)

Vol. 284 1 575-593

Subject Categories

Mathematics

DOI

10.1007/s00209-016-1667-0

More information

Created

10/7/2017